# SDR USAA050967

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED 1 INCH DIAMETER, WORN AREAS, RT WHEEL WELL STATION 727 RBL 14 BOTTOM OF BULKHEAD.  REMOVED DAMAGED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE IAW BOEING DWG 65-48689 AND SRM 51-10-02 AND 51-40-02.  (M)
